Journal of Symbolic Logic

Review: Moh Shaw-Kwei, Some Axiom Systems for Propositional Calculus

Hao Wang

Full-text is available via JSTOR, for JSTOR subscribers. Go to this article in JSTOR.

Article information

Source
J. Symbolic Logic, Volume 25, Issue 2 (1960), 182-183.

Dates
First available in Project Euclid: 6 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.jsl/1183733965

JSTOR
links.jstor.org

Citation

Wang, Hao. Review: Moh Shaw-Kwei, Some Axiom Systems for Propositional Calculus. J. Symbolic Logic 25 (1960), no. 2, 182--183. https://projecteuclid.org/euclid.jsl/1183733965


Export citation